# SDR AALA2009061000003

- Difficulty date: June 10, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 661,364 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT EXIT LIGHTS FOR ROW 3 TO ROW 20 INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT EXIT LIGHTS FOR ROW 3 TO 20.
